Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is lower abdominal pain a side effect of unwanted 72 or should I visit a doctor ?

Hii..I am 25 yrs old, i had unprotected sex on 6th july and took unwanted 72 on the same day.before that my menstrual period started on 26th june for 5 days.but after taking the tablet next period started on 22nd july, which was not a normal period as the bleeding was only for 2 days and very less.The problem is that i am suffering from lower abdominal pain(on my left ovary ) since then..Please suggest me, how can i get rid of this pain? Do I need to visit a doctor?Will there be any issues with my future pregnancy?
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Most of the symptoms of the contraceptives are temporary, and usually clear up within 24 hours or a couple of days at most.
Answered: Thu, 4 Aug 2011
  User's Response
you are suffering with the known 'Adverse Drug Reaction' of the drug..don't use it frequently then it will affect future pregnancy.
Answered: Wed, 3 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor